# SDR GTIA9800087

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 418 - LIGHT BULB MISSING FROM RED AISLE PATH LIGHT AT ROW 14.  RELAMPED EMERGENCY TRACK LIGHT AT ROW 14.  OPERATIONAL CHECK GOOD.  REFERENCE DC-9 MM CHAPTER 33-50-00.  (M)
